# SDR 2006UALA01204

- Difficulty date: June 19, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 18,715 hours, 7,765 cycles
- Engine: Iae V2527A5
- Engine time: 18,715 hours, 7,765 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR COMPRESSOR STALL AT 100-110 KTS.  ALL INDICATIONS NORMAL UP TO THAT POINT.  STOPPED THE ACFT WITH TWO BLOWN TIRES.  NO INJURIES.  BOROSCOPE  INSPECTION FOUND 2 BLADES DAMAGED WITH PARTS OF THE MIDSPAN SHROUD MISSING, 1 ALSO HAS LEADING DAMAGE SPANING APROX. ONE THIRD THE LENGTH AND A RADIAL CREASE THE SAME LENGTH IN STAGE 3 COMPRESSOR.  ON STAGE 6 COMP. COUNTED 26 BLADES WITH LEADING EDGE DAMAGE OF VARRIS DEGREES OF SEVERITY.  ALL DAMAGE IS BEYOND SERVICEABLE LIMITS.  REPLACED #1 ENGINE, SERIAL NUMBER REMOVED V10856.
